Follow
Ali Jabbari
Ali Jabbari
Young Researchers and Elite Club
Verified email at iauardabil.ac.ir
Title
Cited by
Cited by
Year
Automatic continuity of surjective n-homomorphisms on Banach algebras
M Eshaghi Gordji, A Jabbari, E Karapinar
Bulletin of the Iranian Mathematical Society 41 (5), 1207-1211, 2015
172015
n-Weak module amenability of triangular Banach algebras
A Bodaghi, A Jabbari
Mathematica Slovaca 65 (3), 645–666, 2015
142015
Module pseudo-amenability of Banach algebras
A Bodaghi, A Jabbari
Annals of the Alexandru Ioan Cuza University-Mathematics 63 (3), 449-462, 2017
92017
Generalization of some properties of Banach algebras to fundamental locally multiplicative topological algebras
A Zohri, A Jabbari
Turkish Journal of Mathematics 36 (3), 445-451, 2012
92012
Arens regularity of module actions and weak amenability of Banach algebras
AB Vakilabad, KH Azar, A Jabbari
Periodica Mathematica Hungarica 71 (2), 224-235, 2015
82015
Some notes on amenability and weak amenability of Lau product of Banach algebras defined by a Banach algebra morphism
PA Dabhi, A Jabbari, K Haghnejad Azar
Acta Mathematica Sinica, English Series 31 (9), 1461-1474, 2015
72015
Fixed-point theorems and common fixed-point theorems on spaces equipped with vector-valued metrics
H Hosseinzadeh, A Jabbari, A Razani
Український математичний журнал, 734–740-734–740, 2013
72013
Biprojectivity and biflatness of amalgamated duplication of Banach algebras
A Ebadian, A Jabbari
Journal of Algebra and Its Applications 19 (7), 2050132, 2020
62020
Permanent weak module amenability of semigroup algebras
A Bodaghi, M Amini, A Jabbari
Annals of the Alexandru Ioan Cuza University-Mathematics 63 (2), 287-296, 2017
62017
Weak*-continuous derivations on module extension of dual Banach algebras
A Ebadian, A Jabbari
Southeast Asian Bulletin of Mathematics 39 (3), 347-363, 2015
62015
{\varvec{n}}-Jordan homomorphisms and pseudo {\varvec{n}}-Jordan homomorphisms on Banach algebras
A Ebadian, A Jabbari, N Kanzi
Mediterranean Journal of Mathematics 14 (6), 241, 2017
52017
Module biflatness of the second dual of Banach algebras
A Bodaghi, A Jabbari
MATH. REPORTS 17 (2), 235-247, 2015
52015
On ideal amenability of Banach algebras
A Jabbari
Journal of Mathematical Physics, Analysis, Geometry 8 (2), 135-143, 2012
52012
Generalization of the weak amenability on various Banach algebras
ME Gordji, A Jabbari, A Bodaghi
Mathematica Bohemica 144 (1), 1-11, 2019
42019
Automatic continuity of 3-homomorphisms on ternary Banach algebras
M Eshaghi Gordji, A Jabbari, A Ebadian, S Ostadbashi
International Journal of Geometric Methods in Modern Physics 10 (10), 1320013, 2013
42013
Derivations on triangular Banach algebras of order three
A Ebadian, ME Gordji, A Jabbari
arXiv preprint arXiv:1303.4202, 2013
42013
SECOND ORDER (σ, τ)-COHOMOLOGY OF TRIANGULAR BANACH ALGEBRAS
A Jabbari, H Hosseinzadeh
UPB Scientific Bulletin, Series A: Applied Mathematics and Physics 75 (3), 59-66, 2013
42013
Approximate character amenability of Banach algebras
A Jabbari
Stud. Univ. Babe¸s-Bolyai Math 57 (3), 409–420, 2012
42012
Character inner amenability for semigroups
A Bodaghi, A Jabbari, M Amini
Semigroup Forum 100 (2), 439-450, 2020
32020
Some characterizations of character amenable Banach algebras
GHK Madjid Eshaghi Gordji, Ali Jabbari
Bull. Korean Math. Soc. 52 (3), 761-769, 2015
32015
The system can't perform the operation now. Try again later.
Articles 1–20